Aa
A
A
Close
Blank
Avatar universal
period cycle changed after stopping the pill
Before going on the pill I always had my period every 28 days.  I went on the pill for three years and stopped taking it three months ago.  Now I have been getting my period every 26 days.  My last period was very heavy and I needed to change my tampon every hour for the first day.  Is this normal?
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Yes, I'd say it is.  Just watch and make sure you don't start having it too often or it isn't too heavy.  If you bleed too much, you can become anemic.  However, after coming off of bcp, your body has to readjust to using its own hormones again.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
5 hrs ago
2020005 tn?1417986816
Blank
Shannon79, and KTowne commented on KTowne's status
10 hrs ago
1580318 tn?1452015597
Blank
Shannon79 commented on veronica0808's status
10 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578 tn?1455656688
Blank
AnnieBrooke
OR
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar m tn
Blank
saraless123
Women's Health Community Resources
Top Women's Health Answerers
134578 tn?1455656688
Blank
AnnieBrooke
OR
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar m tn
Blank
saraless123